# SDR SWAA2024090322286

- Difficulty date: August 4, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STA 1156; UNDER PANEL 318BR. SPOT OF DELAMINATION ON TAIL CONE SKIN.<[01] REPAIRED DELAMINATION DAMAGE ON TAIL CONE OUTER SKIN ON R/H SIDE STA 1156 UNDER PANEL 318BR WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-1; MATERIALS USED PO#2061896 AND PO#1690463. TOOL USED HOT BONDER ID 160354 DUE DATE 3-7-25 AND VACUUM ID 175719 DUE DATE 5-7-25.;[02] VERIFIED STEP 1
